# SDR 95ZZZX6598

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N122ST
- Make and model: Israel 1121B
- Aircraft serial: 122
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 53430242
- Condition: Shattered
- Location: Copilot
- Component: Ppg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COPILOT'S WINDSHIELD SHATTERED AT ALTITUDE.  DAMAGE WAS CONTAINED IN THE INNER HEATING ELEMENT PORTION OF THE OUTER WINDSHIELD.  THE PRESSURE VESSEL WAS NOT COMPROMISED AS IT IS THE INNER WINDSHIELD.  OUTER WINDSHIELD WAS INSTALLED IN DECEMBER, 1994.  IT IS NOT POSSIBLE TO DETERMINE WHETHER THE WINDSHIELD WAS NEW AT THAT TIME.  UNABLE TO DETERMINE CAUSE OF WINDSHIELD FAILURE.
